JournalsprimsVol. 21 , No. 6DOI 10.2977/prims/1195178512

Linear Radon-NIkodym Theorems for Linear Radon-NIkodym Theorems for on JEW and W* Algebras

  • Bruno Iochum

    Aix-Marseille Université, France
  • Hideki Kosaki

    University of Kansas, Lawrence, USA
Linear Radon-NIkodym Theorems for Linear Radon-NIkodym Theorems for on JEW and W* Algebras cover

Abstract

Linear Radon-Nikodym theorems for states on a von Neumann algebra are obtained in the context of a one parameter family of positive cones. Especially, necessary and sufficient conditions for existence of linear Radon-Nikodym derivatives are investigated. In the natural cone case we consider Jordan Banach algebras.